# SDR HE66081588

- Difficulty date: December 6, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N135CR
- Make and model: Urocop EC135T1
- Aircraft serial: 0164
- Aircraft time: 647 hours
- Engine: Tmeca ARRIEL1B2
- Engine time: 582 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081057
- Part serial: Y0327
- Condition: Worn
- Location: Nr 2 Engine
- Part time: 647 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FAILED TO START.  REPLACED STARTER GENERATOR
